# SDR 08FDEA01295

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A53984651200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE AFT PRESSURE BULKHEAD IS DENTED AT THE 9 O'CLOCK POSITION APPROX 32 INCH FROM THE CENTER LINE.  DENT IS SHALLOW AND SMOOTH.  REPAIRED AREA IAW EA NR 6-5310-118458 "FUSELAGE AFT PRESSURE BULKHEAD WEB DENT".
